Purchase this Product and Earn 0.75 Reward Points ($0.75)

Sudafed PE Sinus + Pain Relief Day & Night Relief 48 Tablets

Earn 0.75 Reward Points
$37.50

Day & Night Tablets

You will earn up to 0.8 Larson's Points which are redeemable on your next purchase.

Categories: , ,

Details

Fast relief from congestion, pressure & sinus headaches for the day & night time. UPC_310059064467

Directions

Adults and children 12 years and over: 2 day tablets in the morning, 2 day tablets in the afternoon as necessary and 2 night tablets in the evening at bedtime as necessary. ⁞

Ingredients

Day Tablets - Phenylephrine Hydrochloride 5mg per tablet and Paracetamol 500mg per tablet. Night Tablets- Phenylephrine Hydrochloride 5mg per tablet, Paracetamol 500mg per tablet and Chlorpheniramine Maleate 2mg per tablet. ⁞

Warnings

Do not use if you have taken paracetamol, have taken anti-histamines, need to drive a car, need to operate machinery or for children under 12 years. Check with your healthcare professional before taking any medication for your symptoms. If you have any concerns in regards to taking other medications, check with your healthcare professional. Ask your doctor before use if you are pregnant, are taking anti-depressants, have heart problems, are taking any other medicines to treat cough & cold. If symptoms persist see your doctor. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is suspected or taken, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. ⁞

Reviews

There are no reviews yet.

Add a review

Sudafed PE Sinus + Pain Relief Day & Night Relief 48 Tablets

Earn 0.75 Reward Points
$37.50